MathSciNet Relay Station
MathSciNet bibliographic data
MR1144402 (92j:06003) 06A07 (05A18 05D05)
Simion, Rodica; Ullman, Daniel On the structure of the lattice of noncrossing partitions. Discrete Math. 98 (1991), no. 3, 193–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement